# SDR USAA2012071200002

- Difficulty date: July 10, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 53,307 hours, 7,495 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANT REPORTED INTENSE ODOR IN AFT GALLEY AFTER TAKEOFF ON WET RUNWAY.  FLAPS 2 SMELL DESCRIBED AS PETROLEUM OR CHEMICAL LIKE OCCURING INTERMITTENTLY ON FOUR OCCASIONS.  THE FLIGHT DIVERTED TO PHL AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE FORWARD AND AFT HEPA FILTERS.
